# SDR FDEA200910223644

- Difficulty date: October 22, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 77,362 hours, 26,048 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Condition: Out Of Adjust
- Location: Actuator
- Component: Actuator
- Component part number: ARG70255527
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF RT MLG DID NOT  RETRACT. GEAR STATUS CONFIRMED BY BOTH QRH  PROCEDURES AND CALL FROM TOWER. COMPLIED WITH QRH.  GEAR SUBSEQUENTLY RETRACTED NORMALLY. CHECKED RIG OF MLG MECHANICAL CONTROL PER AMM 32-31-01-5. NO DEFECTS NOTED.  REMOVED LOWER ATTACH BOLT FROM MLG RETRACT ACTUATOR AND RAN UP AND DOWN SEVERAL TIMES TO ENSURE ACTUATOR BLED PER AMM 32-33-01-4. ROD END OF RETRACT ACTUATOR REQUIRED ADJUSTMENT PER AMM 32-33-01-4  WHEN REINSTALLING.   CYCLED GEAR SEVERAL TIMES PER AMM 32-10-00-5. GEAR   RETRACTS COMPLETELY WITH DOOR PINNED OPEN AND OPS NORMAL WITH DOOR ACTIVE.
